MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRICEP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION TRICEP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063701180
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No event date was given, therefore an approximate date of (b)(6) 2018 was used as the event date.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a talon mini- forceps packaging was found damaged on an unknown date.According to the complainant, during review of inventory, it was noticed that the device packaging had punctures in it.There was no patient involved in this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
No event date was given, therefore an approximate date of (b)(6) 2018 was used as the event date.Additional information received on 17sep2018.Updated physicians name and hospital contact number.(b)(4).The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a talon mini- forceps packaging was found damaged on an unknown date.According to the complainant, during review of inventory, it was noticed that the device packaging had punctures in it.There was no patient involved in this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information received on 17sep2018.The initial reporter stated that the sterility of the device was compromised, and the hole was located in the front of the device packaging.
 
Additional Manufacturer Narrative
A talon non-grasper device was received still inside its original sealed pouch.The clear plastic pouch was found broken on the side where the label goes placed.It is highly possible that the way in which the device was handled and manipulated during the processes of shipping/receiving and/or storage may have contributed to the failure encountered (pouch broken); the defect found is typically caused due to incorrect manipulation of the product while its transport taking into consideration that the unit was returned totally closed/sealed and inside its original package.Therefore, the investigation conclusion code of this event is "cause traced to transport/storage" since problems traced to the inappropriate transport or storage of the device were detected.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.
 
Event or Problem Description

Brand Name
TRICEP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7881605
Report Number3005099803-2018-60481
Device Sequence Number19317561
Product Code FFL
UDI-Device Identifier08714729192220
UDI-Public08714729192220
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberM0063701180
Device Catalogue Number63335
Device Lot Number0019327433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer09/17/2018
10/12/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date10/02/2018
11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1